MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS; LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient implanted with light adjustable lens ((b)(6) 2020) in the right eye admitted to poor compliance with uv spectacles immediately after surgery.Patient developed a loss of visual acuity.The light adjustable lens was explanted (serial number of explanted lens: (b)(4)) and exchanged with another light adjustable lens (serial number of implanted lens: (b)(4)) of the same diopter power on (b)(6) 2020.Patient again did not comply with uv spectacle wear and developed a loss of visual acuity.The lens was explanted on (b)(6) 2020 and exchanged with a 3-piece monofocal iol.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(4) was (b)(6) 2020.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(4) was 07/23/2020.Device history record for both lenses (serial numbers (b)(4)) were reviewed.No issues were noted.Both lenses are pending return for evaluation.For lens serial number (b)(4): implanted: (b)(6) 2020, explanted (b)(6) 2020, udi: (b)(4), manufactured 8/7/2019, expiration date: 7/31/2022.For lens serial number (b)(4): implanted: (b)(6) 2020, explanted: (b)(6) 2020, udi: (b)(4), manufactured: 8/10/2019, expiration date: 7/31/2022.
 
Event or Problem Description
Patient implanted with light adjustable lens ((b)(6) 2020) in the right eye admitted to poor compliance with uv spectacles immediately after surgery.Patient developed a loss of visual acuity.The light adjustable lens was explanted (serial number of explanted lens: (b)(4)) and exchanged with another light adjustable lens (serial number of implanted lens: (b)(4)) of the same diopter power on (b)(6) 2020.Patient again did not comply with uv spectacle wear and developed a loss of visual acuity.The lens was explanted on (b)(6) 2020 and exchanged with a 3-piece monofocal iol.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(4) was (b)(6) 2020.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(4) was 07/23/2020.
 
Additional Manufacturer Narrative
Patient implanted with light adjustable lens ((b)(6) 2020) in the right eye admitted to poor compliance with uv spectacles immediately after surgery.Patient developed a loss of visual acuity.The light adjustable lens was explanted (serial number of explanted lens: (b)(6)) and exchanged with another light adjustable lens (serial number of implanted lens: (b)(6)) of the same diopter power on (b)(6) 2020.Patient again did not comply with uv spectacle wear and developed a loss of visual acuity.The lens was explanted on (b)(6) 2020 and exchanged with a 3-piece monofocal iol.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(6) was (b)(6) 2020.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(6) was (b)(6) 2020.Mulitple follow-up attempts were made to have the explanted lenses returned, however, the explanted lenses were not returned for evaluation.
 
Event or Problem Description
Patient implanted with light adjustable lens ((b)(6) 2020) in the right eye admitted to poor compliance with uv spectacles immediately after surgery.Patient developed a loss of visual acuity.The light adjustable lens was explanted (serial number of explanted lens: (b)(6)) and exchanged with another light adjustable lens (serial number of implanted lens: (b)(6)) of the same diopter power on (b)(6) 2020.Patient again did not comply with uv spectacle wear and developed a loss of visual acuity.The lens was explanted on (b)(6) 2020 and exchanged with a 3-piece monofocal iol.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(6) was (b)(6) 2020.Rxsight's first awareness of the explant on (b)(6) 2020 involving serial number (b)(6) was (b)(6) 2020.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10397103
Report Number3012712027-2020-00012
Device Sequence Number17107077
Product Code PZK
UDI-Device Identifier00818806020098
UDI-Public010081880602009817220731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-0001224, L02-0001227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;